U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

I drank a plan b pill the next day approximately 13hrs after. but ever since my stomach feels bloated and hard.the condom had broke what might it be?

2 doctor answers3 doctors weighed in
Dr. Matt Wachsman
Internal Medicine 36 years experience
Various possibilitie: wihtout directly talking to you and with an exam there are I cannot comment on your particular health situation BUT plan B often causes some GI disturbance directly and even more commonly causes menstrual irregularities due to its effects. Often triggers an early menstrual cycle. Progressive pain/hardness is a serious medical emergency though.
Dr. Chan Hwang
Physical Medicine and Rehabilitation 27 years experience
Likely progesterone.: If your symptoms do not get better in a few days, get a pregnancy test four weeks after your last period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.